MathSciNet Relay Station
MathSciNet bibliographic data
MR478172 (57 #17661) 57D20 (57D45)
Latour, François Variétés géométriques et résolutions I. Classes caractéristiques. (French) Ann. Sci. École Norm. Sup. (4) 10 (1977), no. 1, 1–72.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement